MAUDE Adverse Event Report: MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during vein verification, the guidewire became stuck and it was impossible to move it forward or backward.After several attempts, the catheter and guidewire were removed.Even when trying to remove it by pulling hard, the provider was unable to remove it.The guide broke in the catheter.No patient injury.

Brand Name
INQWIRE.GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24591945
Report Number1721504-2026-00921
Device Sequence Number18524596
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown